Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Feeling dizzy and having red, watery stool. Can hyper acidity to cause diarrhea?

is it possible for hyper acidity to cause diarrhea? I have been through this problem for two days now. I feel like I have hyper acidity with diarrhea. My stool is watery and I saw blood in it which light red in color? what seemed to be the real cause of this? What medicine can I take. I feel dizzy already. Can you give me some advise? Thank you a lot.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Niza,
Thanks for writing your query.

After reading your post, it seems that you are having infection of the gastrointestinal tract.

You should get following investigations done :-
1. Complete Blood Count(CBC).
2. Stool examination(Routine/Microscopic and for Occult blood).

You should get yourself examined clinically.
You can take antacid like Omeprazole 20 mg once a day along with an antibiotic like Ciprofloxacin 500 mg twice a day and an antiamoebic like Metronidiazole 400 mg thrice a day. Also take a probiotic preparation.

Avoid spicy and heavy meals.
Drink lots of pure water to maintain hydration. You can take oral Rehydration Fluids if feeling dehydrated.

I hope this is helpful to you.
Answered: Wed, 27 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor